MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII TIBIAL ALIGNMENT TUBE; PRSTHSIS,KNEE,PATLLO/FMRTIBL,SMI-CNSTRND,UNCMNTD,PORS,COATD,POLYMR/MTAL/POLYMR

SMITH & NEPHEW, INC. GII TIBIAL ALIGNMENT TUBE; PRSTHSIS,KNEE,PATLLO/FMRTIBL,SMI-CNSTRND,UNCMNTD,PORS,COATD,POLYMR/MTAL/POLYMR
Catalog Number 71440448
Medical Device Problem Code Difficult To Position (1467)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tibial alignment guide couldn't be closed before fixing with pins, so the surgeon had proceed with a recut.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, it was reported that the surgeon fixed the block/kept it in the correct position and completed the procedure with a 3 to 5 minute surgical delay.The patient impact beyond the reported minimal surgical delay cannot be determined.No further medical assessment is warranted at this time.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GII TIBIAL ALIGNMENT TUBE
Common Device Name
PRSTHSIS,KNEE,PATLLO/FMRTIBL,SMI-CNSTRND,UNCMNTD,PORS,COATD,POLYMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7489673
Report Number1020279-2018-00882
Device Sequence Number13831205
Product Code MBH
UDI-Device Identifier03596010215574
UDI-Public03596010215574
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71440448
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer04/12/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;